# SDR CALA2020071201048

- Difficulty date: July 10, 2020
- Submitted: July 12, 2020
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 98,591 hours, 23,038 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Transmitter
- Part number: 7898301
- Condition: Malfunctioned
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REPEAT WRITE UP - NO 2 EPR WENT BLANK W/ LOSS OF AUTOTHROTTLES.. DURING T/O ROLL T/S AIRCRAFT. CONFIRMED EPR INDICATION WENT OUT, CHECKED PREVIOU S WORK OF PE25 AT TB1 IS GOOD AT PIN2 D1368P OF EPR TRANSMITTER. SHOOK WIRES FROM EPR TRANSMITTER ALL ALONG TB1 AND IN DICATION R EMAINED EXTINGUISHED ON UPPER EICAS COMPOUTER AND STAND BY EICAS DIGITAL INDICATION. PERFORMED FIM TASK 77-11-00-815-805-ROO AND REMOVED AND REPLACED NR 2 EPR TRANSMITTER IAW AMM 77-11-01-004-001-R0 0 AND AMM 77-11-01-404-007-R00. STILL NEED TO PERFORM FUNCTIONAL TEST FOR EPR SYSTEM TASK 77-11-00-725-001-R00. ALSO RECOMMEND AN ENGINE RUN, DUE TO AIRCRAFT REJECTED T/O & RETURNING TO GATE. PERFORMED OPS CHECK OF EPR WITH ENGINE RUN. OPS CHK GOOD. EPR INDICATION REMAINED ON ALL TIMES DURING TESTING. AIRCRAFT GOOD FOR SERVICE.
